|Title:||Asymptotic solutions of forced nonlinear second order differential equations and their extensions||Authors:||Mingarelli, Angelo B.
|UNESCO Clasification:||12 Matemáticas||Keywords:||Asymptotically constant
Fixed point theorem, et al
|Issue Date:||2007||Journal:||Electronic Journal of Differential Equations||Abstract:||Using a modified version of Schauder's fixed point theorem, measures of non-compactness and classical techniques, we provide new general results on the asymptotic behavior and the non-oscillation of second order scalar nonlinear differential equations on a half-axis. In addition, we extend the methods and present new similar results for integral equations and Volterra-Stieltjes integral equations, a framework whose benefits include the unification of second order difference and differential equations. In so doing, we enlarge the class of nonlinearities and in some cases remove the distinction between superlinear, sublinear, and linear differential equations that is normally found in the literature. An update of papers, past and present, in the theory of Volterra-Stieltjes integral equations is also presented.||URI:||http://hdl.handle.net/10553/49415||ISSN:||1072-6691||DOI:||arXiv:math/0703023||Source:||Electronic Journal of Differential Equations, v. 2007, p. 1-40|
|Appears in Collections:||Artículos|
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.